# SDR DALA2021071203916

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 77,871 hours, 10,287 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 FOUND EMERGENCY PATH LIGHTS INOP AT LOC 24,30, 35, 36, 37, AND 40 HJ. CORRECTIVE ACTION: FOUND CONNECTORS FOR 24HJ AND 40 HJ DISCONNECTED AT WALL. RECONECTED. FOUND BROKEN WIRE CONNECTOR 30HJ AND NO POWER FOR 35, 36, 37HJ. REPAIRED CONNECTOR AT 30 HJ REPAIRED SPLICE AT 37HJ. (7372864)
